# SDR DLM88002202

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 24,928 hours, 19,611 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF BOTH AUTO PRESSURIZATION CONTROLLERS FAILED.  CONTROLLERS FAULTED A/C MOTORS.  REPLACED TRANSMISSION AND MOTOR ASSY ON OUTFLOW VALVE.  VERIFICATION BITE OF NR 1 AND 2 CONTROLLERS THEN SHOWED NO FAULT.
